Spotting before FET on microgynon - Fertility Network UK

Fertility Network UK
22,093 members34,076 posts

Spotting before FET on microgynon

HPLondon
HPLondon

Hi, I’m due to have my first FET mid September and I’ve been put on microgynon 30 for the past month. I’m should be coming off it this week but it’s made me spot throughout the whole cycle.

Is that normal? Not sure why I had to go on microgynon but feels like it hasn’t done anything particularly positive.

Thoughts welcome, thanks!

3 Replies
oldestnewest

Hi, I was put on microgynon for 23days before starting my fresh cycle (short protocol) and I did not spot while on it. I spotted for 3days after stopping it and then got my full flow. The reason given by my consultant was they could time my treatment to suit the clinic's schedule as they've a lot of patients to work around but I also think they want to make sure that I wasn't pregnant before starting the treatment. I'm not sure why they put you on it for more than a month for FET as it doesn't involve egg collection. Could you call your clinic and get some reassurance? I hope everything goes well for you, good luck.

I was on the pill before my treatments. Its mainly so they can plan and time your treatment to certain dates. A little spotting is nothing to worry about (I had spotting first time but none 2nd time) as they would expect a bleed when you come off it anyway before you start prep for your FET or at aleast this is how it was for me! Best of luck with it all!xx

Ok thanks both, that helps x

You may also like...